# SDR ASAA2015121114213

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 26,471 hours, 7,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SWITCH, OPS CHECK AND BATTERY PACKS, FUNCTIONAL CHECK,  BATTERY PACKS AT M1673 AND M1675 FAILED CAPACITY CHECK.  ACFT GROUNDED. REPLACED BATTERY PACKS AT M1673 AND M1675.  INSTALLATION TEST PASSES.  REF AMM 33-51-06/201.
